# SDR RRXA11416

- Difficulty date: July 16, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3750257U1
- Condition: Corroded
- Location: Fs1050 L31r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LWR CARGO COMPARTMENT C-PIT LONG SPLICE FITTING CORRODED AT STA 1050 L31R  *** CORRECTIVE ACTION ***  REMOVED AND REPLACED FITTING IAW DC8 SRM 53-1-0, 51-1-20D AND DWG 3750257
